# SDR ASAA2017112822722

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,372 hours, 12,765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0163
- Condition: Failed
- Location: Nr 2
- Part time: 43,374 hours, 12,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULTS ON THE NR 2 ENGINE, MULTIPLE FLIGHT LEGS: 75-10522, 75-10292, 73-10042, 73-21282, 73-10622, 75-10572, 75-10422, 75-10372, 73-10322, 73-10012, AND 73-10152. ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE NR 2 EEC IAW  AMM 73-21-60-400-801-F00, STEPS 3.E.&F.(1),(2),(4),&(5).  ACCOMPLISHED  AMM 73-21-00-700-802-F00: 5.D.(1)&(2),AND3)(A),(B),(C),&(E). ACTUATORS TESTED, NO FAULTS IAW AMM 71-00-00-700-807-F00. ACCOMPLISHED ENGINE RUN, AND  EEC BITE CHECK IAW AMM 71-00-00-700-808-F00, NO FAULTS.  REPAIR CONFIRMATION SUCCESSFUL IAW FIM 73-00, TASK 801.
